Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Preconditioners for nonconforming discretizations

Author: Peter Oswald
Journal: Math. Comp. 65 (1996), 923-941
MSC (1991): Primary 65F10, 65F35, 65N22, 65N30
MathSciNet review: 1333322
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an abstract norm equivalence for a two-level method, which allows us to reduce the construction of preconditioners for nonconforming finite element discretizations to known cases of conforming elements.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 65F10, 65F35, 65N22, 65N30

Retrieve articles in all journals with MSC (1991): 65F10, 65F35, 65N22, 65N30

Additional Information

Peter Oswald
Affiliation: Institut für Angewandte Mathematik, FSU Jena, D-07740 Jena, Germany
Address at time of publication: Department of Mathematics, Texas A&M University, College Station, Texas 77843

PII: S 0025-5718(96)00717-X
Keywords: Nonconforming finite elements, preconditioned iterative methods
Received by editor(s): January 24, 1994
Received by editor(s) in revised form: February 11, 1995
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia